# SDR SWAA2013020712412

- Difficulty date: January 30, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 21,462 hours, 12,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED T/E PANEL HAD CRACKED TRANSVERSE WEB, BETWEEN 5 AND 6 SPOILERS.  R & R WEB IAW SRM.
